# SDR CA120907005

- Difficulty date: December 28, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 406040095101
- Condition: Cracked
- Location: Transmission
- Part time: 4,473 hours
- Component: Transmission, Bell
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS IN THE PINION GEAR WERE FOUND BY NDT DURING THE O/H OF THE MAIN TRANSMISSION.  ASB 407-12-98 WAS RELEASED TO REQUIRE A 1-TIME INSPECTION OF THE PINION GEAR.
